b-functions and integrable solutions of holonomic 𝒟-module
Analyse complexe, systèmes dynamiques, sommabilité des séries divergentes et théories galoisiennes (I) - Volume en l'honneur de Jean-Pierre Ramis, Astérisque no. 296  (2004), p. 145-165
@incollection{AST_2004__296__145_0,
     author = {Laurent, Yves},
     title = {$b$-functions and integrable solutions of holonomic $\mathcal{D}$-module},
     booktitle = {Analyse complexe, syst\`emes dynamiques, sommabilit\'e des s\'eries divergentes et th\'eories galoisiennes (I) - Volume en l'honneur de Jean-Pierre Ramis},
     editor = {Loday-Richaud Mich\`ele},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {296},
     year = {2004},
     pages = {145-165},
     zbl = {1082.32005},
     mrnumber = {2136008},
     language = {en},
     url = {http://www.numdam.org/item/AST_2004__296__145_0}
}
Laurent, Yves. $b$-functions and integrable solutions of holonomic $\mathcal{D}$-module, in Analyse complexe, systèmes dynamiques, sommabilité des séries divergentes et théories galoisiennes (I) - Volume en l'honneur de Jean-Pierre Ramis, Astérisque, no. 296 (2004), pp. 145-165. http://www.numdam.org/item/AST_2004__296__145_0/

[1] M. F. Atiyah "Characters of semi-simple Lie groups". Preprint. Oxford, 1976.

[2] N. Bourhaki Groupes et algèbres de Lie. Hermann. | MR 573068

[3] E. Galina & Y. Laurent "𝒟-modules and characters of semi-simple Lie groups", Duke Math, J. 123 (2004), no. 2, p. 265-309. | Article | MR 2066939 | Zbl 1057.22018

[4] Harish-Chandra "Invariant distributions on semi-simple Lie groups". Bull. Amer. Math. Soc. 69 (1963), p. 117-123. | Article | MR 145006 | Zbl 0115.10801

[5] Harish-Chandra, "Invariant differential operators and distributions on a semi-simple Lie algebra". Amer. J. Math. 86 (1964), p. 534-564. | Article | MR 180628 | Zbl 0161.33804

[6] R. Hotta & M. Kashiwara "The invariant holonomic system on a semi-simple Lie algebra". Invent, Math. 75 (1984). p. 327-358. | Article | MR 732550 | Zbl 0538.22013

[7] M. Hunziker & G. W. Schwarz "A homomorphism of Harish-Chandra and direct images of 𝒟-modules". Proc. Amer. Math. Soc. 129 (2001). no. 12. p. 3485-3493. | Article | MR 1860480 | Zbl 0981.22003

[8] M. Kashiwara "On holonomic systems of differential equations II", Invent. Math. 49 (1978). p. 121-135. | Article | MR 511186 | Zbl 0401.32005

[9] M. Kashiwara, Systems of microdifferential equations, Progress in Math., vol. 34, Birkhäuser, 1983. | MR 725502 | Zbl 0521.58057

[10] M. Kashiwara, "Vanishing cycles and holonomic systems of differential equations", in Algebraic geometry (Tokyo/Kyoto, 1982). Lect. Notes in Math., vol. 1016. Springer, 1983. p. 134-142. | Article | MR 726425 | Zbl 0566.32022

[11] B. Kostant - "The principal three-dimensional subgroups...", Amer. J. Math. 81 (1959), p. 973-1032. | Article | MR 114875 | Zbl 0099.25603

[12] Y. Laurent "Polygone de Newton et b-fonctions pour les modules microdifférentiels", Ann. scient. Éc. Norm. Sup. 4e série 20 (1987), p. 391-441. | Article | Numdam | MR 925721 | Zbl 0646.58021

[13] Y. Laurent, "Regularity of '𝒟-module associated to a symmetric pair", in Autour de l'analyse microlocale. Astérisque, vol. 284, Société Mathématique de France, Paris, 2003. | MR 2003420 | Zbl 1076.32002

[14] Y. Laurent & B. Malgrange - "Cycles proches, spécialisation et 𝒟-modules", Ann. Inst. Fourier (Grenoble) 45 (1995), p. 1353-1405. | Article | Numdam | MR 1370751 | Zbl 0837.35006

[15] T. Levasseur & J. T. Stafford "Invariant differential operators and a homomorphism of Harish-Chandra", J. Amer. Math. Soc. 8 (1995), no. 2, p. 365-372. | Article | MR 1284849 | Zbl 0837.22011

[16] T. Levasseur & J. T. Stafford, "The kernel of an homomorphism of Harish-Chandra", Ann. scient, Éc.Norm, Sup. 4e série 29 (1996). p. 385-397. | Article | Numdam | MR 1386924 | Zbl 0859.22010

[17] T. Levasseur & J. T. Stafford, "Invariant differential operators on the tangent space of some symmetric spaces", Ann. Inst. Fourier (Grenoble) 49 (1999), no. 6, p. 1711-1741. | Article | Numdam | MR 1738064 | Zbl 0943.22015

[18] C. Sabbah "𝒟-modules et cycles évanescents", in Conférence de La Rábida 1984, Travaux en cours, vol. 24, Hermann, 1987, p. 53-98. | MR 907935 | Zbl 0623.32013

[19] P. Schapira - Microdifferential systems in the complex domain, Grundlehren der math. Wiss., vol. 269, Springer. 1985. | Article | MR 774228 | Zbl 0554.32022

[20] J. Sekiguchi - "Invariant spherical hyperfunctions on the tangent space of a symmetric space". Advanced Studies in pure mathematics, vol. 6. 1985. p. 83-126. | Article | MR 803331 | Zbl 0578.22011

[21] T. Torrelli - "Closed formulae for a b -function associated with a weighted homogeneous isolated complete intersection singularity", to appear in J. Algebra. | MR 2124806 | Zbl 1089.32004

[22] V. S. Varadarajan - Lie groups, Lie algebras and their representations, Prentice-Hall, 1974. | MR 376938 | Zbl 0371.22001

[23] V. S. Varadarajan, Harmonic analysis on real reductive groups, Lect. Notes in Math., vol. 576, Springer. 1977. | MR 473111 | Zbl 0354.43001